# SDR AALA20090830SFO01

- Difficulty date: August 29, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 34,886 hours, 16,249 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 18745
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS FROM FIRST CLASS GALLEY TO ROW 19DEF ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AT FIRST CLASS LAVATORY PER MM, OPS CHECK OK.
